Buckling of elliptical plates under uniform pressure

Wang, CM and Liew, KM (1993) Buckling of elliptical plates under uniform pressure. Journal of Structural Engineering-Asce, 119 11: 3418-3425. doi:10.1061/(ASCE)0733-9445(1993)119:11(3418)

Author Wang, CM
Liew, KM
Title Buckling of elliptical plates under uniform pressure
Journal name Journal of Structural Engineering-Asce   Check publisher's open access policy
ISSN 0733-9445
Publication date 1993-05-01
Sub-type Article (original research)
DOI 10.1061/(ASCE)0733-9445(1993)119:11(3418)
Volume 119
Issue 11
Start page 3418
End page 3425
Total pages 8
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: ResearcherID Downloads
Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 11 May 2017, 01:00:48 EST by Web Cron